Alert archive / Louisiana / Tornado Warnings in 2025

Tornado Warning 92, NWS Shreveport, LA

September 24, 2025Bossier Parish, Louisiana

NWS Shreveport, LA issued this tornado warning at Sep 24, 2025, 12:54 PM CDT for Bossier Parish, Louisiana. It was in force for 12 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 24, 2025, 12:54 PM CDT (17:54 UTC)
Expired
Sep 24, 2025, 1:06 PM CDT
In force
12 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

County Bossier Parish, LA

The radar

The Shreveport radar (KSHV), 25 km from the middle of the area, began a volume at 17:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 24, 12:55 PM CDTTORNADO1 Sse Benton, LAAround 12:55 PM CDT on September 25, 2025, a brief EF-1 tornado touched down in south Benton, near the Lost River Estates development. The tornado initially blew down a fence in the backyard of a residential home on the south side of the development. It also s
Sep 24, 12:59 PM CDTTSTM WND DMG1 Ene Benton, LAReport of a tree down on Highway 162 near Silver Leaf Drive in Benton, LA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 5.9 hours before the alert went out and 332 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2025-09-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 351 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2025-09-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
351 J/kg
Mixed-layer CIN
-179 J/kg
Mixed-layer LCL
695 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted.

859 
WFUS54 KSHV 241754
TORSHV
LAC015-241830-
/O.NEW.KSHV.TO.W.0092.250924T1754Z-250924T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
1254 PM CDT Wed Sep 24 2025

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  West Central Bossier Parish in northwestern Louisiana...

* Until 130 PM CDT.

* At 1254 PM CDT, a severe thunderstorm capable of producing a 
  tornado was located near Benton, or 10 miles northwest of Bossier 
  City, moving east at 15 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught
           without shelter. Mobile homes will be damaged or
           destroyed. Damage to roofs, windows and vehicles will
           occur. Tree damage is likely.

* Locations impacted include...
  Benton and Linton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

&&

LAT...LON 3267 9378 3274 9367 3265 9360 3262 9375
      3263 9375 3264 9376 3264 9379 3265 9378
      3265 9377 3266 9378
TIME...MOT...LOC 1754Z 252DEG 13KT 3264 9376

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

23
1 follow-up statement
416 
WWUS54 KSHV 241806
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
106 PM CDT Wed Sep 24 2025

LAC015-241816-
/O.CAN.KSHV.TO.W.0092.000000T0000Z-250924T1830Z/
Bossier LA-
106 PM CDT Wed Sep 24 2025

...TORNADO WARNING IS CANCELLED FOR WEST CENTRAL BOSSIER PARISH...

The storm which prompted the warning has weakened below severe 
limits, and has exited the warned area. Therefore, the warning has 
been cancelled. However, gusty winds and heavy rain are still 
possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement 
agency. They will send your report to the National Weather Service 
office.

&&

LAT...LON 3267 9378 3274 9367 3265 9360 3262 9375
      3263 9375 3264 9376 3264 9379 3265 9378
      3265 9377 3266 9378
TIME...MOT...LOC 1754Z 252DEG 13KT 3264 9376

$$

23

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Sep 24, 11:05 AM CDT, 1 hour 49 minutes earlier. Its key messages:

  • Issued at 1127 PM CDT Tue Sep 23 2025
  • Lingering showers and thunderstorms will diminish in coverage and intensity through the remainder of today into this evening.
  • Much cooler temperatures expected through the weekend with overnight lows in the mid 50s to the lower to middle 60s each night.
  • From Thursday onward, dry conditions expected areawide.
Area forecast discussion, Sep 24, 11:05 AM CDT, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1105 AM CDT Wed Sep 24 2025

...New DISCUSSION, SPOTTER INFORMATION STATEMENT...

.KEY MESSAGES...
Issued at 1127 PM CDT Tue Sep 23 2025

 - Lingering showers and thunderstorms will diminish in coverage
   and intensity through the remainder of today into this
   evening.

 - Much cooler temperatures expected through the weekend with
   overnight lows in the mid 50s to the lower to middle 60s each
   night.

 - From Thursday onward, dry conditions expected areawide.

&&

.DISCUSSION...
Issued at 1032 AM CDT Wed Sep 24 2025

Surface frontal boundary currently across northeast Texas and
southeast Oklahoma to linger across the region today. Continued rain
chances expected as the 850 mb trough translates east across the
region. Conditions to gradually improve late this afternoon into
the evening as the upper-trough and cold front exit the region to
the east.

Front to linger across the Mississippi River into southeast
Louisiana on Thursday into Thursday night with a few showers and
isolated thunderstorms possible across north Louisiana and south
Arkansas during the day into the early evening hours. Otherwise,
dry conditions to prevail elsewhere.

Upper-trough responsible for ongoing convection to deepen into a
closed low which will linger across the Ohio River Valley
providing northwest flow areawide through the weekend into early
next week resulting in dry conditions each day.

A break in the heat is expected through the weekend into early
next week as a cooler surface airmass becomes established across
the ArkLaTex. Temperatures to range from highs in the mid 80s to
lows in the mid to upper 50s north to the low to mid 60s across
east Texas and north Louisiana each day. /05/

&&

.AVIATION...
(12Z TAFS)
Issued at 727 AM CDT Wed Sep 24 2025

For the 24/12 TAF period...A line of showers and thunderstorms
developed across SW Arkansas overnight ahead of a cool front and
is currently located at the Louisiana border. Ahead of it,
isolated to scattered showers have developed closer to the I-20
corridor. We should see more convection develop during the mid to
late morning hours and gradually shift southward along the slow moving
cool front. This will bring reduced flight categories to our
sites. Winds will shift to the north behind the front, with skies
gradually lifting towards the end of the period. /20/

&&

.SPOTTER INFORMATION STATEMENT...
Issued at 1032 AM CDT Wed Sep 24 2025

Spotter activation is not expected at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  83  69  85  65 /  80  20  10  10
MLU  86  69  86  65 /  90  50  20  10
DEQ  82  62  81  59 /  30   0  10   0
TXK  83  65  84  63 /  60   0  10   0
ELD  82  63  83  60 /  90  20  20   0
TYR  81  65  83  63 /  80  10   0   0
GGG  82  65  83  63 /  80  10   0   0
LFK  89  67  87  64 /  90  40  10   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

DISCUSSION...05
AVIATION...20

In the hours before

Special weather statement, Sep 24, 7:43 AM CDT, 5 hours 11 minutes before
Special Weather Statement
National Weather Service Shreveport LA
743 AM CDT Wed Sep 24 2025

LAZ003>006-012-014-241330-
Ouachita LA-Bienville LA-Lincoln LA-Webster LA-Claiborne LA-Union
LA-
743 AM CDT Wed Sep 24 2025

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN
OUACHITA...UNION...CLAIBORNE...LINCOLN...NORTHEASTERN BIENVILLE AND
EASTERN WEBSTER PARISHES UNTIL 830 AM CDT...

At 743 AM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from 13 miles south of Huttig to 8 miles
east of Cotton Valley, or extending from 13 miles south of Huttig to
13 miles north of Minden, moving south at 25 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Monroe, Ruston, Claiborne, Minden, Grambling, Homer, Farmerville,
  Arcadia, Haynesville, Bernice, Sibley, Gibsland, Dubberly, Dixie
  Inn, Shongaloo, Cooley, Dubach, Choudrant, Simsboro and Marion.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Torrential rainfall is also occurring with these storms and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3301 9336 3301 9221 3257 9204 3249 9271
      3253 9334
TIME...MOT...LOC 1243Z 355DEG 21KT 3286 9221 3276 9274 3280 9329

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

53
Local storm report, Sep 24, 8:21 AM CDT, 4 hours 33 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
821 AM CDT Wed Sep 24 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 AM     Tstm Wnd Dmg     3 N Mineral Springs     33.92N 93.93W
09/24/2025                   Howard             AR   Emergency Mngr

            Reports of damage to sheds, outbuildings,
            and chicken houses, along with downed trees
            from Arkansas highway 355 to around the
            Mission Drive and Garner Loop areas north of
            Mineral Springs and west of Nashville. Lots
            of tin is reported to be scattered about
            these locations.

&&

20
Local storm report, Sep 24, 8:30 AM CDT, 4 hours 24 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
830 AM CDT Wed Sep 24 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     Flash Flood      7 NNE Taylor            33.19N 93.41W
09/24/2025                   Columbia           AR   911 Call Center

            Water across the road reported on Columbia
            281 near Highway 371.

&&

BB
Local storm report, Sep 24, 8:33 AM CDT, 4 hours 21 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
833 AM CDT Wed Sep 24 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     Flash Flood      2 E Buckner             33.35N 93.40W
09/24/2025                   Columbia           AR   911 Call Center

            Flooding reported across Highway 82 near the
            Lafayette County line.

&&

BB
Special weather statement, Sep 24, 12:12 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1212 PM CDT Wed Sep 24 2025

LAZ001-TXZ126-138-150-151-241745-
Harrison TX-Panola TX-Marion TX-Rusk TX-Caddo LA-
1212 PM CDT Wed Sep 24 2025

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT WEST CENTRAL CADDO
PARISH AND EASTERN HARRISON...SOUTHEASTERN MARION...NORTHERN PANOLA
AND NORTHEASTERN RUSK COUNTIES UNTIL 1245 PM CDT...

At 1212 PM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from over Karnack to 6 miles east of Tatum,
or extending from 14 miles northeast of Marshall to 14 miles south
of Marshall, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Shreveport, Marshall, Greenwood, Blanchard, Waskom, Tatum, Oil
  City, Beckville, Mooringsport, Belcher, Elysian Fields, Karnack,
  Deberry, Scottsville, Uncertain, Jonesville, Leigh, Bethany, Darco
  and Caddo Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3223 9463 3271 9426 3279 9378 3277 9379
      3276 9379 3274 9382 3272 9383 3271 9382
      3273 9380 3273 9379 3227 9400
TIME...MOT...LOC 1712Z 260DEG 27KT 3263 9414 3249 9428 3235 9442

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

23
Special weather statement, Sep 24, 12:14 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1214 PM CDT Wed Sep 24 2025

LAZ001-010-TXZ150-151-153-241745-
Panola TX-Shelby TX-Rusk TX-Caddo LA-De Soto LA-
1214 PM CDT Wed Sep 24 2025

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT WEST CENTRAL DE SOTO
AND SOUTHWESTERN CADDO PARISHES AND PANOLA...SOUTHEASTERN RUSK AND
NORTHWESTERN SHELBY COUNTIES UNTIL 1245 PM CDT...

At 1214 PM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from near Beckville to 5 miles east of
Minden, or extending from 7 miles northwest of Carthage to 16 miles
southeast of Henderson, moving east at 45 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Carthage, Logansport, Tenaha, Joaquin, Pinehill, Minden, Mount
  Enterprise, Gary City, Keachi, Longstreet, Woods, Deadwood, Front,
  Fairplay, Dotson, Midyett, Lawsonville and Chapman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3189 9477 3222 9463 3227 9396 3198 9390
TIME...MOT...LOC 1714Z 254DEG 37KT 3224 9440 3212 9446 3199 9462

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

23

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 24, 5:37 AM CDTSevere Thunderstorm WarningSHVBossier, Webster38 min
Sep 24, 6:12 AM CDTSpecial Weather StatementSHVClaiborne, Webster48 min
Sep 24, 7:02 AM CDTSpecial Weather StatementSHVClaiborne, Union43 min
Sep 24, 7:43 AM CDTSpecial Weather StatementSHVClaiborne, Lincoln, Union, Webster47 min
Sep 24, 8:20 AM CDTAreal Flood AdvisorySHVClaiborne, Lincoln3 hr
Sep 24, 11:59 AM CDTAreal Flood AdvisorySHVBienville, Bossier, Lincoln, Webster3 hr
Sep 24, 12:12 PM CDTSpecial Weather StatementSHVCaddo33 min
Sep 24, 12:19 PM CDTSevere Thunderstorm WarningSHVCaddo41 min
Sep 24, 12:32 PM CDTTornado WarningSHVCaddo7 min
Sep 24, 12:38 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo, Webster45 min
Sep 24, 12:41 PM CDTFlash Flood WarningSHVBossier, Caddo2 hr
Sep 24, 12:57 PM CDTSevere Thunderstorm WarningSHVBossier, Claiborne, Webster48 min
Sep 24, 1:07 PM CDTSpecial Weather StatementSHVBienville38 min
Sep 24, 1:15 PM CDTFlash Flood Warning Considerable damage threatSHVBossier, Claiborne, Webster4 hr
Sep 24, 1:21 PM CDTSevere Thunderstorm WarningSHVClaiborne, Union54 min
Sep 24, 1:47 PM CDTAreal Flood AdvisorySHVClaiborne, Lincoln, Ouachita, Union3 hr
Sep 24, 1:49 PM CDTSpecial Weather StatementSHVLincoln, Union26 min
Sep 24, 2:17 PM CDTSevere Thunderstorm WarningSHVUnion28 min
Sep 24, 2:23 PM CDTSpecial Weather StatementSHVNatchitoches37 min
Sep 24, 3:24 PM CDTAreal Flood AdvisorySHVGrant, LaSalle3 hr
Sep 24, 4:24 PM CDTRiver Flood WarningSHVWebster17 hr

Nearby

Tornado Warnings in Louisiana, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.